# SDR IXXA20220100102

- Difficulty date: May 17, 2022
- Submitted: October 1, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 149N7517
- Condition: Corroded
- Location: Bs 900
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 147534-0100-0077 AFT SIDE OF STA 900 WEB IS CORRODED AROUND PNEUMATIC DUCT AND HYDRAULIC LINE RBL 12
